# SDR A6WA200340156

- Difficulty date: October 31, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FS 605 BETWEEN STRINGERS 24L TO 25L.  RECONTOURED SKIN, PERFORMED EDY CURRENT INSPECTION AND RETURNED EXTERIOR FINISH TO THE ORIGINAL OPERATING CONFIGURATION IAW WVAC EO 601R-53-435OA.  (M)
